MathSciNet Relay Station
MathSciNet bibliographic data
MR2295997 (2008a:20068) 20F65 (57M50)
Anderson, James W.; Aramayona, Javier; Shackleton, Kenneth J. Free subgroups of surface mapping class groups. Conform. Geom. Dyn. 11 (2007), 44–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement